Solution of a differential-$Q$-difference equation on the semi-axis
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_4_a5,
author = {V. S. Mokeichev and N. P. Evlampiev},
title = {Solution of a~differential-$Q$-difference equation on the semi-axis},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--47},
year = {1991},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_4_a5/}
}
V. S. Mokeichev; N. P. Evlampiev. Solution of a differential-$Q$-difference equation on the semi-axis. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 44-47. http://geodesic.mathdoc.fr/item/IVM_1991_4_a5/